# SDR CKSA98124

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1420, 5.5 ABOVE UPPER CUSP AREA.  PLUGGED 2 HOLES IN FRAME AT FS 1420, FABRICATED ANGLE REPAIR AND NECESSARY SHIMS, LOCATED REPAIR ANGLE AND SHIMS, PICKED UP EXISTING HOLES AND ADDED AS REQUIRED, DEBURRED, TREATED AND PRIMED REPAIR ANGLE, SHIMS, AND FRAME AS REQUIRED.  INSTALLED REPAIR IAW DC8 SRM 51-1-8, 51-1-20D AND COTNEY ENGINEERING SKETCH NR D93-R45.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04888 TASK NR Y1309.
